On categories into which each concrete category can be embedded. II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 3, p. 249-269
@article{CTGDC_1977__18_3_249_0,
     author = {Koubek, V\'aclav},
     title = {On categories into which each concrete category can be embedded. II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {18},
     number = {3},
     year = {1977},
     pages = {249-269},
     zbl = {0365.18005},
     mrnumber = {453837},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1977__18_3_249_0}
}
Koubek, Václav. On categories into which each concrete category can be embedded. II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 18 (1977) no. 3, pp. 249-269. http://www.numdam.org/item/CTGDC_1977__18_3_249_0/

1 N. Bourbaki, Théorie des Ensembles, Livre I, Hermann, Paris.

2 Z. Hedrlin, A. Pultr, On categorical embeddings of topological structures into algebraic, Comment. Math. Univ. Carolinae 7 (1966), 377- 400. | MR 202797 | Zbl 0143.02901

3 Z. Hedrlin, Extension of structures and full embeddings of categories, Actes Congrès Intern. Math. 1970, Tome I, 319- 322. | MR 419554 | Zbl 0257.18013

4 V. Koubek, Set functors II, contravariant case, Comment. Math. Univ. Carolinae 14 (1973), 47- 59. | MR 318257 | Zbl 0256.18003

5 V. Koubek, J. Reiterman, Factor categories of the category of sets: description and concreteness, J. Pure Appl. Algebra 4 (1974), 71- 77. | MR 340363 | Zbl 0281.18005

6 V. Koubek, On categories into which each concrete category can be embedded, Cahiers Topo. et Géo. Diff. XVII- 1 (1976), 33-57. | Numdam | MR 417256 | Zbl 0336.18005

7 V. Koubek, P. Ptak, On limits in the generalized algebraic categories, contravariant case, To appear. | MR 491874 | Zbl 0398.18006

8 L. Kucera, Úplná vnoreni struktur (Czech), Thesis, Prague, 1973.

9 S. Mac Lane, Categories for the working mathematician. Springer, 1971. | MR 354798 | Zbl 0906.18001

10 V. Trnková, When the product-preserving functors preserve limits, Comment. Math. Univ. Carolinae 11 (1970), 365 - 378. | MR 271190 | Zbl 0232.18003

11 V. Trnková, Some properties of set functors, Comment. Math. Univ. Carolinae 10 (1969), 323- 352. | MR 252474 | Zbl 0183.30401